# SDR CALA2024061701817

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,147 hours, 30,684 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 EPR MODE FAULTON CLMB OUT.OTHER ENG IDICATIONS WERE GOOD. CLEANED AND RECONNECTED, NO DMG NOTED AT THIS TIME. REF TSM 73-22-00-810-818-B AND AWM 71-51-04 PG 3 PIREP FAULT APPEARED ON CLIMBOUT FL17, EPR AMBER XX AND CREW UPDATING WITH FADEC 2A FINDINGS FOR P2T2 SENS HARNESS FLIGHT FOLLOWED PROCEDURES AND ENG EPR MODES. CORRELATED MSG P2T2 DATA FAULT. FADEC 2B SHOWED NO FAULTS, AND NEITHER CHANNEL SENS/HC/EEC2 FOUND. EXAMINED HARNESS AND FOUND CONNECTOR 4010VC2 SHOWED GROUND FAULTS. ALL FOUND PRIOR TO COMMENCING WORK. ON AFT FIREWALL LEADING TO 4014KS-B ON P2T2 SENSOR LOOSE. REF AMM 73-22-11 P2T2 HEATER OPS TEST NO FAULT ON BOTH CHANNELS. REF TSM 73-22-00-810-818-B PERF 2 ENG IDLE RUNS FOR AT LEAST 3 MIN EA, NO NEW FAULT DATA GENERATED ON EITHER CHANNEL. ADD EMP:104298
